Positivity of the Top Lyapunov Exponent for Cocycles on Semisimple Lie Groups over Hyperbolic Bases

Mário Bessa, Jairo Bochi, Michel Cambrainha, Carlos Matheus, Paulo Varandas, Disheng Xu

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

A theorem of Viana says that almost all cocycles over any hyperbolic system have nonvanishing Lyapunov exponents. In this note we extend this result to cocycles on any noncompact classical semisimple Lie group.

Original languageEnglish (US)
Pages (from-to)73-87
Number of pages15
JournalBulletin of the Brazilian Mathematical Society
Volume49
Issue number1
DOIs
StatePublished - Mar 1 2018

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this